Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Trying to stop klonopin cold turnkey by reducing dose. Taking ativan, ambien. Is it dangerous?

i have been on 3 mg of klonopin for about 10 years. Now I had to stop the klonopin cold turkey and am currently taking 4mg of ativan and 10mg of ambien is this dangerous? I was going to taper myself off with the klonopin i have left like this, 2mg for 7 days then 1.5mg for 7 days then 1mg for 7 days then .5 for 7 days then i would be done. all the while taking the 4 mg of ativan and 10 mg of ambien. ps. i have had seizures getting off benzos cold turkey in the past. what do you think?
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
Never go for self medication or tapering or adding new medicines by yourself particularly with psychotic drugs.
Always go for medicine as advised by your psychiatrist.
If you have any problem, do not go for any alteration of dose without advise of your psychiatrist.
Ok and bye.
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor